MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX5522-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported through the clinical study fredx pas: the reported event, residual filling of previously flow diverted right ica aneurysm is scheduled for retreatment and is indicated to have a possible relation to the study device, fredx.Event # : 1 subject: (b)(6), event start date: 10-sep-2025, date site was made aware of the event: 10-sep-2025, awareness date: 03nov2025.Event description: patient underwent 1 year diagnostic cerebral angiogram.Patient has residual filling of previously flow diverted right ica aneurysm.Patient is asymptomatic.Retreatment is scheduled for (b)(6) 2026, reported to irb? : no, severity: moderate, was this a serious ae? : no, date ae was determined to be an sae : intervention: x mrs: x nihss: x was the ae caused by or associated with a technical event? : no relationship to study device: possible, relationship to index endovascular procedure: possible, relationship to use of ancillary device: not related, relationship to study disease : causal, relationship to concomitant disease : not related, ae outcome : ongoing.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination could not be performed as this information was not available at the time this investigation was performed.Investigation conclusion the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.This study is ongoing and device / procedure relatedness determinations can be re-adjudicated by independent reviewers / physicians.The study device and study procedure relatedness can change as a result of these reviews.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.

Brand Name
FRED X27
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23628010
Report Number2032493-2025-90671
Device Sequence Number15798127
Product Code OUT
UDI-Device Identifier00842429114483
UDI-Public00842429114483
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberFREDX5522-PMA
Device Lot Number0000131526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown